True Drug Rehabilitation

You Can Stop Addiction Today.

Narconon provides the highest success rates in the field of drug and alcohol rehabilitation. We have multiple facilities across the U.S. that provide world class care in a comfortable and safe environment.

Call today for more information about our programs.

Or fill out our quick contact form:

Provide your contact information if you would like a counselor to contact you directly.

 

 

Quick Contact Form

Facts

IF YOU NEED ASSISTANCE, FILL OUT THE REQUEST FORM AND A COUNSELOR WILL CONTACT YOU SHORTLY

Captcha Code

Heroin Withdrawal

Heroin withdrawal symptoms are some of the more severe withdrawal symptoms an addict can experience when compared to the withdrawal symptoms of other physically addictive drugs. A person who has become physically as well as psychologically dependent on heroin will begin to experience heroin withdrawal symptoms with an abrupt discontinuation of use or even a decrease in their daily amount of heroin taken. The onset of heroin withdrawal symptoms begins six to eight hours after the last dose of heroin is administrator. Major heroin withdrawal symptoms peak between 48 and 72 hours after the last dose of heroin and subdue after approximately one week. Heroin withdrawal symptoms are similar to a bad case of the flu. A heroin addict deciding to stop use of the drug should seek medical advice and or assistance to deal with withdrawal symptoms associated with doing so. A medically supervised heroin detox is beneficial in easing the discomforts associated with heroin withdrawal symptoms.

Heroin withdrawal symptoms include but are not limited to:

  • dilated pupils
  • piloerection (goose bumps)
  • watery eyes
  • runny nose
  • yawning
  • loss of appetite
  • tremors
  • panic
  • chills
  • nausea
  • muscle cramps
  • insomnia
  • stomach cramps
  • diarrhea
  • vomiting
  • shaking
  • chills or profuse sweating
  • irritability
  • jitteriness